. Ii, Inria References [1] Pierre Alliez, Olivier Devillers, and Jack Snoeyink. Removing degeneracies by perturbing the problem or the world, Reliable Computing, vol.6, pp.61-79, 2000.

J. Boissonnat and C. Delage, Convex Hull and Voronoi Diagram of Additively Weighted Points, Proceedings of 13th Annual European Symposium on Algorithms, pp.367-378, 2005.
DOI : 10.1007/11561071_34

H. Brönnimann, O. Devillers, V. Dujmovi?, H. Everett, M. Glisse et al., Lines and Free Line Segments Tangent to Arbitrary Three-Dimensional Convex Polyhedra, SIAM Journal on Computing, vol.37, issue.2, pp.522-551, 2007.
DOI : 10.1137/S0097539705447116

C. Burnikel, K. Mehlhorn, and S. Schirra, On degeneracy in geometric computations, Proc. 5th ACM-SIAM Sympos. Discrete Algorithms, pp.16-23, 1994.

O. Devillers, A. Fronville, B. Mourrain, and M. Teillaud, Algebraic methods and arithmetic filtering for exact predicates on circle arcs, Computational Geometry, vol.22, issue.1-3, pp.119-142, 2002.
DOI : 10.1016/S0925-7721(01)00050-5

URL : https://hal.archives-ouvertes.fr/hal-01179417

O. Devillers, M. Glisse, and S. Lazard, Predicates for line transversals to lines and line segments in three-dimensional space, Proceedings of the twenty-fourth annual symposium on Computational geometry , SCG '08, pp.174-181, 2008.
DOI : 10.1145/1377676.1377704

URL : https://hal.archives-ouvertes.fr/inria-00336256

O. Devillers and M. Teillaud, Perturbations for Delaunay and weighted Delaunay 3D triangulations, Computational Geometry, vol.44, issue.3, pp.160-168, 2011.
DOI : 10.1016/j.comgeo.2010.09.010

URL : https://hal.archives-ouvertes.fr/inria-00560388

H. Edelsbrunner and E. P. Mücke, Simulation of simplicity: a technique to cope with degenerate cases in geometric algorithms, ACM Transactions on Graphics, vol.9, issue.1, pp.66-104, 1990.
DOI : 10.1145/77635.77639

I. Emiris and J. Canny, A General Approach to Removing Degeneracies, SIAM Journal on Computing, vol.24, issue.3, pp.650-664, 1995.
DOI : 10.1137/S0097539792235918

Z. Ioannis, M. I. Emiris, and . Karavelas, The predicates of the Apollonius diagram: algorithmic analysis and implementation. Computational Geometry: Theory and Applications Special Issue on Robust Geometric Algorithms and their Implementations, pp.18-57, 2006.

I. Iordan-marinov, The Euclidean InSphere Predicate, 2013.

G. Irving and F. Green, A deterministic pseudorandom perturbation scheme for arbitrary polynomial predicates, 1986.

M. Karavelas and M. Yvinec, 2D Apollonius graphs (Delaunay graphs of disks)

C. In, R. User, and . Manual, CGAL Editorial Board, 4.2 edition, p.2, 2013.

R. Klein, K. Mehlhorn, and S. Meiser, Randomized incremental construction of abstract Voronoi diagrams, Computational Geometry, vol.3, issue.3, pp.157-1840925, 1993.
DOI : 10.1016/0925-7721(93)90033-3

K. Mehlhorn, R. Osbild, and M. Sagraloff, A general approach to the analysis of controlled perturbation algorithms, Computational Geometry, vol.44, issue.9, pp.507-5281, 1998.
DOI : 10.1016/j.comgeo.2011.06.001

R. Seidel, Perturbations in geometric computing Talk at the Workshop on Geometric Computing, 2013.

C. K. Yap, A geometric consistency theorem for a symbolic perturbation scheme, Journal of Computer and System Sciences, vol.40, issue.1, pp.2-18, 1990.
DOI : 10.1016/0022-0000(90)90016-E

C. K. Yap, Symbolic treatment of geometric degeneracies, Journal of Symbolic Computation, vol.10, issue.3-4, pp.349-370, 1990.
DOI : 10.1016/S0747-7171(08)80069-7

C. K. Yap and T. Dubé, THE EXACT COMPUTATION PARADIGM, Computing in Euclidean Geometry of Lecture Notes Series on Computing, pp.452-492, 1995.
DOI : 10.1142/9789812831699_0011